Solvability to infinite-point boundary value problems for singular fractional differential equations on the half-line

  • Yupin Wang
  • Shurong Sun
Original Research


In this paper, we investigate the solvability of infinite-point boundary value problems for a class of higher-order factional differential equations on the half-line involving Riemann–Liouville derivatives. Under a new compactness criterion, some new results are obtained by means of the properties of the Green’s function and some appropriate fixed point theorems on cone.


Fractional differential equation Positive solution Existence and multiplicity Guo–Krasnosel’skii fixed point theorem Leggett–Williams fixed point theorem 

Mathematics Subject Classification

26A33 34A08 34B15 



The authors sincerely thank the reviewers for their valuable suggestions and useful comments that have led to the present improved version of the original manuscript.


  1. 1.
    Agarwal, R., O’Regan, D.: Infinite Interval Problems for Differential, Difference and Integral Equations. Kluwer Academic Publisher, Dordrecht (2001)CrossRefMATHGoogle Scholar
  2. 2.
    Maise, G., Sabadell, A.: Electrostatic probe measurements in solid-propellant rocket exhausts. AIAA J. 8, 895–901 (1970)CrossRefGoogle Scholar
  3. 3.
    Arara, A., Benchohra, M., Hamidi, N., Nieto, J.: Fractional order differential equations on an unbounded domain. Nonlinear Anal. 72, 580–586 (2010)MathSciNetCrossRefMATHGoogle Scholar
  4. 4.
    Zhao, X., Ge, W.: Unbounded solutions for a fractional boundary value problems on the infinite interval. Acta Appl. Math. 109, 495–505 (2010)MathSciNetCrossRefMATHGoogle Scholar
  5. 5.
    Su, X., Zhang, S.: Unbounded solutions to a boundary value problem of fractional order on the half-line. Comput. Math. Appl. 61, 1079–1087 (2011)MathSciNetCrossRefMATHGoogle Scholar
  6. 6.
    Liang, S., Zhang, J.: Existence of multiple positive solutions for \(m\)-point fractional boundary value problems on an infinite interval. Math. Comput. Model. 54, 1334–1346 (2011)MathSciNetCrossRefMATHGoogle Scholar
  7. 7.
    Liang, S., Zhang, J.: Existence of three positive solutions of \(m\)-point boundary value problems for some nonlinear fractional differential equations on an infinite interval. Comput. Math. Appl. 61, 3343–3354 (2011)MathSciNetCrossRefMATHGoogle Scholar
  8. 8.
    Agarwal, R., Benchohra, M., Hamani, S., Pinelas, S.: Boundary value problems for differential equations involving Riemann–Liouville fractional derivative on the half-line. Dyn. Contin. Discrete Impuls. Syst. Ser. A Math. Anal. 18, 235–244 (2011)MathSciNetMATHGoogle Scholar
  9. 9.
    Liu, Y.: Existence of solutions for impulsive differential models on half lines involving Caputo fractional derivatives. Commun. Nonlinear Sci. Numer. Simul. 18, 2604–2625 (2013)MathSciNetCrossRefMATHGoogle Scholar
  10. 10.
    Shen, C., Zhou, H., Yang, L.: On the existence of solution to a boundary value problem of fractional differential equation on the infinite interval. Bound. Value Problems 2015, 1–13 (2015)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Li, B., Sun, S., Han, Z.: Successively iterative method for a class of high-order fractional differential equations with multi-point boundary value conditions on half-line. Bound. Value Problems 2016, 1–16 (2016)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Zhang, X.: Positive solutions for a class of singular fractional differential equation with infinite-point boundary value conditions. Appl. Math. Lett. 39, 22–27 (2015)MathSciNetCrossRefMATHGoogle Scholar
  13. 13.
    Guo, L., Liu, L., Wu, Y.: Existence of positive solutions for singular fractional differential equations with infinite-point boundary conditions. Nonlinear Anal. Model. Control 21, 635–650 (2016)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Xu, B., Yang, Y.: Eigenvalue intervals for infinite-point fractional boundary value problem and application in systems theory. Int. J. Circuits Syst. Signal Process. 10, 215–224 (2016)Google Scholar
  15. 15.
    Kilbas, A., Srivastava, H., Trujillo, J.: Theory and Applications of Fractional Differential Equations. Elsevier Science Limited, Amsterdam (2006)MATHGoogle Scholar
  16. 16.
    Diethelm, K.: The Analysis of Fractional Differential Equations: An Application-Oriented Exposition Using Differential Operators of Caputo Type. Springer, Berlin (2010)CrossRefMATHGoogle Scholar
  17. 17.
    Liu, Y.: Boundary value problem for second order differential equations on unbounded domains. Acta Anal. Funct. Appl. 4, 211–216 (2002)MathSciNetMATHGoogle Scholar
  18. 18.
    Guo, D., Lakshmikantham, V.: Nonlinear Problems in Abstract Cones. Academic Press Inc, New York (1988)MATHGoogle Scholar

Copyright information

© Korean Society for Computational and Applied Mathematics 2017

Authors and Affiliations

  1. 1.School of Mathematical SciencesUniversity of JinanJinanPeople’s Republic of China

Personalised recommendations